Recently I switched from the proventil inhaler to the albeutorol inhaler and ever since my hands have been shaking non-stop. I've always had pretty shaky hands due to the fact that I've always used in inhaler, but this shaking seems to be a bit more. Can the switch from proventil to albeutorol be the reason for the increase in my hand shaking (tremors)???
I had the same problem with my asthma medicine until i went to the allergist and they took me off that kind of inhaler and put me on that does not cause shaky hands. That is a side effect of most inhalers
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.